We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
My husband and I are newly weds. We are trying to start a family. I had taken the depo shot once and went off of it because I simply didn't like the side effects and wanting to start a family. I should have gotten my 2nd shot 3 weeks ago. Starting yesterday I started experiencing a heightened sense of smell and also light pinkish spotting. The only thing is...how do I know if this is a side effect of going of the depo, or a sign of ovulation (because I have read that these are signs), or if I'm pregnant. I don't know what to think. Any advice would be much appreciated. Thank you.